I found that I could not say words correctly,
could not recall names of things.
Could not remember things.
Did not make sense.
Was bombarded with invading
thoughts and images.
Told perfect strangers personal information.
Would insert comments that had nothing to do with the conversation at hand.
I could not understand anything that I read.
My world is full of words.
I am an avid reader.
I am constantly researching
learning problems and brain development
to understand how to help my struggling learner. Basically, I was living in Lainie's world
and I did not like it.
All of a sudden I was right there with her.
The best option for me, right now,
is to just deal with the pain.
After a month off of all those medications,
my body has gone back to where it was.
The fog and confusion have lifted
like a bad dream.
I am more intrigued than ever,
to understand how the brain functions and how it affects personality and behavior.
I feel a great sympathy toward anyone who must be on these powerful medications.
I was on a very, very tiny dose.....
a fraction of the normal dose.
I will not be quick to judge
someone's actions who are subject to these powerful medications.
I am still contemplating the whole experience. My physicians are compassionate people.
They monitored me carefully and
did what they could.
Now, it is up to me to take what I have learned and see what God wants me to do with it.